# SDR SWIA2020020348062

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINDSHIELD SIDE POST SUPPORT FITTING IS CRACKED    (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED R/H WINDSHIELD SIDE POST SUPPORT FITTING IAW CRJ-200 SRM.
